# SDR AALA20150730008

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 44,465 hours, 18,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S L1 WINDOW FRAME C & D PILLAR HAS A CRACK AT THE TOP.  ACCOMPLISHED DOUBLER & TRIPLER REPAIR IAW SB 737-53-1336.
